MathSciNet Relay Station
MathSciNet bibliographic data
MR306192 (46 #5319) 13J05 (18H15)
Wolffhardt, Klaus The Hochschild homology of complete intersections. Trans. Amer. Math. Soc. 171 (1972), 51–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement